# SDR SA04097

- Difficulty date: October 19, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Condition: Unserviceable
- Location: Zone 200
- Part time: 6,104 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LAX - THE SLIDE INTENDED TO REPLACE THE SLIDE IN THE FORWARD LEFT POSITION CAME APART PRIOR TO BEING INSTALLED.  MAINTENANCE INSTALLED PREVIOUS SLIDE.
